# SDR DALA2018041602551

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 56,231 hours, 20,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 56762714
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK, CORROSION WAS FOUND AFFECTING THE FUSELAGE SKIN AND THE FITTING AT BS 787 - 807 BETWEEN STRINGERS 27R & 27L.  MAINTENANCE REPAIRED THE SKIN.
